# SDR 2025FA0000340

- Difficulty date: April 28, 2025
- Submitted: May 2, 2025
- Operation: General aviation
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 66,051 hours, 26,292 cycles
- Engine: Cfmint CFM567B273B1
- Engine time: 37,903 hours, 16,744 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145525
- Part serial: 19176
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 18,689 hours, 7,587 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT L INDICATION PRESSURE IS LOW
